You are here:

Birth Control/early light period on tri sprintec

Advertisement


Question
hello, ive been taking tri sprintec for about 5 or 6 months now..never missed a pill or anything. this month i had an early light period for 3 days a week before my white pills. this has happened before and i had to switch from sprintec to tri sprintec. but now im on the white pills and im randomly spotting. im not sure if this is normal or what i should do or think

Answer
Check with your doctor or pill provider. But I have done research which shows that this kind of situation can be a side effect of the hormones in the birth control pills. I don't recommend any kind of hormonal birth control for health reasons. Have you considered any other kind of birth control method? Please write me at CHERYL51@aol.com

Diane Cheryl

Birth Control

All Answers


Answers by Expert:


Ask Experts

Volunteer


Diane Cheryl

Expertise

I can answer questions about the various methods of birth control. I have done much research about side effects and risks of birth control methods. I can answer questions like "What would be the best method of birth control for me?" and "What are the advantages of birth control pills or condoms?" I have almost 25 years of experience volunteering with pregnancy resource centers. Please contact me at CHERYL51@aol.com if you would like to know more information about your situation or if I am "Maxed OUT".

Experience

I have almost 25 years of experience in counseling women about birth control and family planning.

Education/Credentials
Illinois Valley Community College, Austin Community College, Travel Agent Degree and almost 25 years of counseling experience.
I have worked with Pregnancy Resource Centers for almost 25 years.

©2016 About.com. All rights reserved.